# SDR SWAA043664

- Difficulty date: December 17, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 53,850 hours, 42,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN AT BS 957, STRINGER 21L, CRACKED.  REPAIRED SKIN SECTION PER EA.
